MAUDE Adverse Event Report: CREAGH MEDICAL LTD DYNAMIS; PTA CATHETER

CREAGH MEDICAL LTD DYNAMIS; PTA CATHETER
Model Number UHP75124
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports during procedure under normal usage conditions the balloon popped.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer reports during procedure under normal usage conditions the balloon popped.No patient harm was reported.This complaint could neither be confirmed, or the root cause determined.The device was not returned for evaluation.A review of the batch history records and process controls has been carried out.The units were processed to the correct validated parameters.All units from this batch were subjected to a 100% final inspection process, including 100% wet leak testing.All units were inspected under a 10x vision system and all observed defective units were removed.All manufacturing operations were completed by fully trained operators.The current inspection & testing controls in place are deemed effective.All associated batch records have been reviewed and no anomalies or unusual data readings have been noted during this investigation.This failure mode is documented in the design fmea.Conclusion: the root cause of this issue is currently unknown.
 
Event or Problem Description
 
Event or Problem Description
Follow up report for (b)(4); mfr report #: 3005994106-2019-00008.
 
Additional Manufacturer Narrative
Follow up report for information not known at time of original report such as investigation type, findings, and conclusion.

Brand Name
DYNAMIS
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
shane costello
ida business park
ballinasloe, H53 K-8P4
EI   H53 K8P4
MDR Report Key8803253
Report Number3005994106-2019-00008
Device Sequence Number13534958
Product Code LIT
UDI-Device Identifier05391525783345
UDI-Public05391525783345
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHP75124
Device Catalogue NumberUHP75124
Device Lot Number21801034
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date12/16/2019
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown